# SDR 97ZZZM1152

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N171GL
- Make and model: Beech 1900C
- Aircraft serial: UC171
- System (JASC): 3250 · Landing Gear Steering System
- Part: Rod End
- Part number: 131765L3M
- Condition: Sheared
- Location: Nlg Steering
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 5010 - TPA/MIA - RUDDER PEDALS JAMMED ON LANDING.  INSPECTED AIRCRAFT, DETERMINED NOSE WHEEL STEERING ACTUATOR ROD END TO BE SHEARED.  REMOVED NOSE WHEEL STEERING ROD.  MAINTENANCE FERRIED THE AIRCRAFT TO MIA IN FREE CASTOR MODE.  REPLACED ACTUATOR ROD END AND DISCONNECTED ACTUATOR DUE TO SUBSEQUENTL DAMAGE.  (M)
